# SDR MWEA011079

- Difficulty date: July 30, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Station 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 945 BETWEEN LONGERON 14 AND 15 RIGHT SIDE.  --  REMOVED SHEAR TIE SECTION, FABRICATED NEW SECTION AND SHEAR TIE SPLICE, INSTALLED NEW SHEAR TIE SECTION AND SPLICE.
